# SDR DALA2024032203642

- Difficulty date: March 19, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 143,366 hours, 21,103 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: NONE
- Condition: None
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 174 R1 MAIN DOOR WILL NOT ARM. CORRECTIVE ACTION: PPERFORMED OPS CHK OF R1 DOOR AS PER B767 AMM 52-11. OPS CHK NML. (5746978)
